|BMS & Lipodistorphy
Oct 31, 2001
Will the new PI from BMS have come without the possibility of Lipodistorphy? I mean what I hear it does not casuse a rise in lipids so I am assuming it will be ok.
| Response from Dr. Henry
Limited data so far does suggest that the BMS protease inhibitor in development (atazanavir) has not been linked to the rises in cholesterol/triglycerides seen with some of the other protease inhibitors. I have not seen much regarding change in body fat distribution. There is hope that atazanavir will hold up as a PI that is fat/lipid friendly which would be an attractive feature along with once a day dosing. More experience with the drug will be necessary to validate those early observations. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Difference Between Genital Herpes And Shingles?
- What If Your Partner Has Hpv?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- What Are The Stages Of Chlamydia?
- What Are Physical Symptoms Of Genital Herpes?
- What Is The Physical Appearance Of Syphilis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.